# SDR AALA960493

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SS092200017021
- Condition: Defective
- Location: Lt Power Lever
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2093 - AFTER TAKEOFF PBI DURING CLIMB, RED GEAR LIGHT ILLUMINATED WITH GEAR HANDLE UP AND POWER LEVERS AT CLIMB POWER.  ACCOMPLISHED QRH PROCEDURE AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED LEFT POWER LEVER SWITCH UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
